# SDR SWAA2016011948088

- Difficulty date: January 14, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 29,708 hours, 17,394 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101327
- Condition: Misaligned
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY EMER EXIT SIGN MISALIGNED.  R & R SIGN IAW MM.
